Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 10, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 10, 2011, 5:38 AM EST. It took effect at Mar 10, 2011, 7:00 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2011, 5:38 AM EST (10:38 UTC)
- In effect from
- Mar 10, 2011, 7:00 PM EST
- Expired
- Mar 11, 2011, 10:00 PM EST
- In force
- 27 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
087 WHUS72 KMFL 101038 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 538 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY GULF WATERS THIS EVENING INTO FRIDAY... ...SMALL CRAFT ADVISORY ATLANTIC WATERS TONIGHT INTO FRIDAY... GMZ656-657-101830- /O.NEW.KMFL.SC.Y.0010.110311T0000Z-110311T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 538 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY. A COLD FRONT WILL MOVE INTO SOUTH FLORIDA THIS AFTERNOON AND MOVE OFF OF THE SOUTHEAST COAST THIS EVENING. HIGH PRESSURE WILL BUILD INTO THE AREA OVER NIGHT WITH STRONG NORTHWEST WINDS OF 20 TO 25 KTS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-101830- /O.NEW.KMFL.SC.Y.0010.110311T0000Z-110311T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 538 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. A COLD FRONT WILL MOVE INTO SOUTH FLORIDA THIS AFTERNOON AND MOVE OFF OF THE SOUTHEAST COAST THIS EVENING. HIGH PRESSURE WILL BUILD INTO THE AREA OVER NIGHT WITH STRONG NORTHWEST WINDS OF 20 TO 25 KTS WHICH WILL RAISE GULF SEAS TO TO 7 TO 8 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-101830- /O.NEW.KMFL.SC.Y.0010.110311T0600Z-110312T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 538 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY. A COLD FRONT WILL MOVE INTO SOUTH FLORIDA THIS AFTERNOON AND MOVE OFF OF THE SOUTHEAST COAST THIS EVENING. HIGH PRESSURE WILL BUILD INTO THE AREA OVER NIGHT WITH STRONG NORTHWEST WINDS OF 20 TO 25 KTS WHICH WILL RAISE ATLANTIC GULF STREAM SEAS TO TO 7 TO 8 FEET AFTER MIDNIGHT AND INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-101830- /O.NEW.KMFL.SC.Y.0010.110311T0600Z-110311T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 538 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST FRIDAY. A COLD FRONT WILL MOVE INTO SOUTH FLORIDA THIS AFTERNOON AND MOVE OFF OF THE SOUTHEAST COAST THIS EVENING. HIGH PRESSURE WILL BUILD INTO THE AREA OVER NIGHT WITH STRONG NORTHWEST WINDS OF 20 TO 25 KTS TONIGHT INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
303 WHUS72 KMFL 101940 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 240 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY ALL OF SOUTH FLORIDA WATERS GULF WATERS INTO FRIDAY... GMZ656-657-111200- /O.CON.KMFL.SC.Y.0010.110311T0000Z-110311T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 240 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY... A COLD FRONT WILL MOVE ACROSS SOUTH FLORIDA THIS EVENING AND MOVE OFF OF THE SOUTHEAST COAST LATER TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA OVERNIGHT WITH STRONG NORTHWEST WINDS OF 20 TO 25 KTS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-111200- /O.CON.KMFL.SC.Y.0010.110311T0000Z-110311T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 240 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. A COLD FRONT WILL MOVE ACROSS SOUTH FLORIDA THIS EVENING AND MOVE OFF OF THE SOUTHEAST COAST LATER TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA OVERNIGHT WITH STRONG NORTHWEST WINDS OF 20 TO 25 KTS WHICH WILL RAISE GULF SEAS TO TO 7 TO 8 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-111200- /O.CON.KMFL.SC.Y.0010.110311T0600Z-110312T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 240 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY. A COLD FRONT WILL MOVE ACROSS SOUTH FLORIDA THIS EVENING AND MOVE OFF OF THE SOUTHEAST COAST LATER TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA OVERNIGHT WITH STRONG NORTHWEST WINDS OF 20 TO 25 KTS WHICH WILL RAISE ATLANTIC GULF STREAM SEAS TO TO 7 TO 8 FEET AFTER MIDNIGHT AND INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-111200- /O.CON.KMFL.SC.Y.0010.110311T0600Z-110311T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 240 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST FRIDAY. A COLD FRONT WILL MOVE ACROSS SOUTH FLORIDA THIS EVENING AND MOVE OFF OF THE SOUTHEAST COAST LATER TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA OVERNIGHT WITH STRONG NORTHWEST WINDS OF 20 TO 25 KTS TONIGHT INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
651 WHUS72 KMFL 110325 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1025 PM EST THU MAR 10 2011 GMZ656-657-111200- /O.CON.KMFL.SC.Y.0010.000000T0000Z-110311T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 1025 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS AND WAVES: NORTHWEST WINDS...SUSTAINED UP TO 20 KNOTS... WILL PRODUCE WAVES UP TO 5 FEET THROUGH EARLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-111200- /O.CON.KMFL.SC.Y.0010.000000T0000Z-110311T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1025 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS AND WAVES: STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS WILL RAISE GULF SEAS TO 7 FEET BY LATE TONIGHT. SEAS WILL GRADUALLY SUBSIDE BY MIDDAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-111200- /O.CON.KMFL.SC.Y.0010.110311T0600Z-110312T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1025 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WILL PRODUCE SEAS UP TO 6 FEET TONIGHT. SEAS WILL THEN BUILD UP TO 8 FEET IN THE GULF STREAM WATERS FRIDAY THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-111200- /O.CON.KMFL.SC.Y.0010.110311T0600Z-110311T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 1025 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS TONIGHT...RESULTING IN CHOPPY CONDITIONS OVER LAKE OKEECHOBEE AND BISCAYNE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
453 WHUS72 KMFL 110909 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 409 AM EST FRI MAR 11 2011 AMZ610-630-GMZ656-657-111600- /O.EXT.KMFL.SC.Y.0010.000000T0000Z-110311T1600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 409 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WILL CONTINUE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-111715- /O.EXT.KMFL.SC.Y.0010.000000T0000Z-110311T2000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 409 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WILL CONTINUE INTO THE AFTERNOON ALONG WITH SEAS OF UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-111715- /O.CON.KMFL.SC.Y.0010.000000T0000Z-110312T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 409 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WILL CONTINUE BEFORE GRADUALLY SUBSIDING TO AROUND 15 KNOTS BY EVENING. GULF STREAM SEAS WILL BE UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
558 WHUS72 KMFL 111544 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1044 AM EST FRI MAR 11 2011 AMZ610-630-GMZ656-657-112000- /O.EXT.KMFL.SC.Y.0010.000000T0000Z-110311T2000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 1044 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL CONTINUE INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-112345- /O.CON.KMFL.SC.Y.0010.000000T0000Z-110312T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1044 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL CONTINUE BEFORE GRADUALLY SUBSIDING TO AROUND 15 KNOTS BY EVENING. GULF STREAM SEAS WILL BE UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-112000- /O.CON.KMFL.SC.Y.0010.000000T0000Z-110311T2000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1044 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL CONTINUE INTO THE AFTERNOON ALONG WITH SEAS OF UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
239 WHUS72 KMFL 111823 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 123 PM EST FRI MAR 11 2011 AMZ610-630-GMZ656-657-676-111930- /O.CAN.KMFL.SC.Y.0010.000000T0000Z-110311T2000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 123 PM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. LATEST OBSERVATIONS ACROSS LAKE OKEECHOBEE, BISCAYNE BAY AND THE GULF OF MEXICO WATERS INDICATE WIND SPEEDS HAVE DECREASED SIGNIFICANTLY AND ARE NOW BELOW SMALL CRAFT ADVISORY CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT FOR THESE WATERS HAVE BEEN CANCELLED. $$ AMZ650-651-670-671-120230- /O.CON.KMFL.SC.Y.0010.000000T0000Z-110312T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 123 PM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL CONTINUE BEFORE GRADUALLY SUBSIDING TO AROUND 15 KNOTS BY EVENING. GULF STREAM SEAS WILL BE UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
366 WHUS72 KMFL 120235 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 935 PM EST FRI MAR 11 2011 AMZ650-651-670-671-120345- /O.EXP.KMFL.SC.Y.0010.000000T0000Z-110312T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 935 PM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING. AS WIND SPEEDS CONTINUE TO DIMINISH, WAVE HEIGHTS WILL SUBSIDE OVERNIGHT AND DROP BELOW ADVISORY CRITERIA. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 10, 3:39 AM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 10, 3:39 AM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
339 AM EST THU MAR 10 2011
CURRENTLY AN OUTFLOW BOUNDARY FROM CONVECTION OVER NORTHERN FLA
EARLIER THIS EVENING MOVING S THROUGH CENTRAL FLA AND APPROACHING
THE LAKE OKEE REGION. OUTFLOW LOSING IMPETUS BUT SHOULD SLIDE INTO
THE N PORTIONS OF THE CWA WITH EARLY MORNING SHRA POSSIBLE.
OTHERWISE...VIGOROUS SHORT WAVE ROUNDING THROUGH LONG WAVE E U.S.
TROUGH AND LIFTING NE. ASSOCIATED COLD FRONT MOVING INTO FLA
PANHANDLE AND WILL PUSH INTO THE LAKE OKEE REGION AROUND NOON AND
OFF OF THE SE PORTION OF THE CWA AND INTO THE ATLC THIS EVENING.
AS THE FRONT NEARS...WINDS VEER SOUTHWESTERLY BUT FLOW OVER THE
ATLC REMAINS MORE SOUTHERLY WHICH WOULD LEAD TO SOME LOW LEVEL
CONVERGENCE ALONG THE E COAST. SURFACE HEATING MAY BE LIMITED A
BIT AROUND THE LAKE OKEE REGION BY THE CLOUDINESS ASSOCIATED WITH
THE OUTFLOW BOUNDARY BUT SOME SURFACE HEATING WILL OCCUR. FORECAST
SOUNDINGS INDICATE SOME COOLING ALOFT AND SOME THUNDERSTORMS WILL
OCCUR WHICH COULD BECOME STRONG WITH MAINLY GUSTY WINDS THE MAIN
THREAT BUT POSSIBLE HAIL DUE TO THE COOLER TEMPS ALOFT.
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...WARM AND HUMID TODAY WITH
MAX TEMPS E COAST LOWER TO MID 80S. INSTABILITY DUE TO THE HEATING
WILL LEAD TO NUMEROUS SHOWERS LAKE OKEE REGION WITH SCATTERED
THUNDERSTORMS WITH SCATTERED SHOWERS AND SOME THUNDERSTORMS S.
TURNING COOLER AND BREEZY BEHIND FRONT WITH WIND CHILLS AROUND 40 TO
THE MID 40S LAKE OKEE REGION OVERNIGHT. COOLER FRIDAY WITH AROUND 70
PREVAILING. COOLER SAT MORNING BUT WITH NO WIND BUT MID TO UPPER 30S
POSSIBLE W OF LAKE OKEE.
&&
.LONG TERM...SATURDAY THROUGH WEDNESDAY...DRY AND MUCH COOLER
AIR FLOWING TOWARD S FLA BEHIND THIS FRONT WITH NO RAINFALL IN SIGHT
THROUGH WEDNESDAY NEXT WEEK. COOLER TEMPERATURES EXPECTED FRIDAY
WITH HIGHS AROUND 70 AND LOWS SATURDAY MORNING IN THE MID TO UPPER
30S NW INTERIOR...MID 40S W COAST AND AROUND 50 E COAST. A GRADUAL
WARM UP FOLLOWS AS WINDS GRADUALLY VEER EASTERLY.
&&
.MARINE...SE-S WIND BECOMES SW IN THE GULF WATERS THIS AFTERNOON.
ALL WATERS TODAY WIND 10-15 KTS BECOMING NW 15-20 KTS LATE THIS
AFTERNOON GULF WATERS THEN AROUND 20 KTS THIS EVENING. COLD FRONT
BRINGING THIS INCREASE IN NW WINDS MOVES OFF OF THE SE COAST AROUND
MIDNIGHT WITH 20+ KTS WITH HIGHER GUSTS ALL MARINE ZONES. WINDS
GRADUALLY VEER AND DECREASE TO BELOW 20 KTS FRI MORNING BUT ADVISORY
CRITERIA WILL CONTINUE ATLC WATERS WITH NORTHERLY WINDS BUCKING
AGAINST GULF STREAM. CONDITIONS GRADUALLY IMPROVE EARLY FRI EVE WITH
NO HIGHLIGHT AND IMPROVING CONDITIONS SAT MORNING...THROUGH THE
WEEKEND AND INTO NEXT WEEK. RIP CURRENTS POSSIBLE W COAST TODAY WITH
WESTERLY WINDS AND POSSIBLE FRIDAY AS WELL WITH NW FLOW. RIP
CURRENTS E COAST OVER THE WEEKEND INTO NEXT WEEK.
&&
.FIRE WEATHER...MIN RH VALUES FRI AFTERNOON AND SAT AS WELL PLUNGE
AS DRIER AIR MOVES OVER S FLA BEHIND THE COLD FRONT. SUSTAINED RH
BELOW 35 PERCENT FOR SEVERAL HOURS WILL BE OBSERVED ACROSS MOST OF S
FLA BOTH FRIDAY AND SATURDAY AFTERNOONS. AWAITING ERC FORECASTS BUT
AT THIS TIME A FIRE DANGER STATEMENT APPEARS TO BE SUFFICIENT FOR
THOSE DAYS IN QUESTION.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 82 51 70 48 / 50 20 0 0
FORT LAUDERDALE 83 55 72 52 / 40 20 0 0
MIAMI 83 55 72 53 / 40 20 0 0
NAPLES 79 52 70 46 / 60 10 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 06Z FRIDAY ENDING FRIDAY AT 15Z
LAKE OKEECHOBEE AND BISCAYNE BAY BUT CONTINUING ATLANTIC WATERS
THROUGH 03Z SATURDAY.
GM...SMALL CRAFT ADVISORY GULF WATERS FROM 00Z FRIDAY THROUGH
12Z FRIDAY EXCEPT OUTER GULF WATERS UNTIL 15Z FRIDAY.
&&
DISCUSSION/MARINE...15/JR
AVIATION/RADAR/FIRE...04/ATHazardous weather outlook, Mar 10, 3:19 AM EST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA-COR NATIONAL WEATHER SERVICE MIAMI FL 319 AM EST THU MAR 10 2011 FLZ063-066>075-168-172>174-110500- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 319 AM EST THU MAR 10 2011 ...SHOWERS AND THUNDERSTORMS POSSIBLE TODAY... ...SOME THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL... ...COLDER TEMPERATURES EXPECTED TONIGHT AND SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: SOUTHEAST WINDS WILL GRADUALLY VEER SOUTHWEST THIS AFTERNOON AND EVENING. THIS WILL PRODUCE A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES THIS MORNING A THEN IN THE AFTERNOON ALONG THE GULF COAST. THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY. THE BIGGEST THREATS WILL BE GUSTY WINDS, SMALL HAIL, AND OCCASIONAL WIND: WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS TODAY. HAIL: SMALL HAIL TO AROUND DIME SIZED MAY BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS TODAY. TEMPERATURES: A COLD FRONT WILL SWEEP THROUGH THE AREA THIS AFTERNOON WITH COLDER TEMPERATURES MOVING IN TONIGHT. LOW TEMPERATURES FROM AROUND THE LAKE REGION THROUGH INTERIOR SECTIONS OF SOUTH FLORIDA WILL BE IN THE 40S. WAVES: AS A COLD FRONT PRESSES THROUGH THE COASTAL WATERS THIS AFTERNOON NORTHWEST WINDS WILL INCREASE. THIS WILL IN TURN INCREASE WAVE HEIGHTS INTO THE 6 TO 8 FEET RANGE LATE TONIGHT ACROSS THE GULF STREAM AND OFFSHORE GULF OF MEXICO WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER CHILLY MORNING IS EXPECTED ACROSS INTERIOR SECTIONS OF SOUTH FLORIDA SATURDAY. LOW TEMPERATURES FROM THE LAKE REGION TO THE EVERGLADES WILL BE IN THE UPPER 30S TO MID 40S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, AND HAIL TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:32 AM EST | Special Weather Statement | MFL | Glades | 58 min |
| Mar 10, 9:09 AM EST | Special Weather Statement | MFL | Collier, Glades, Hendry | 51 min |
| Mar 10, 9:17 AM EST | Special Marine Warning | MFL | 58 min | |
| Mar 10, 9:40 AM EST | Special Marine Warning | MFL | 65 min | |
| Mar 10, 9:51 AM EST | Special Weather Statement | MFL | Collier, Glades, Hendry, Palm Beach | 54 min |
| Mar 10, 10:13 AM EST | Special Marine Warning | MFL | 62 min | |
| Mar 10, 10:42 AM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe, Palm Beach | 63 min |
| Mar 10, 10:47 AM EST | Special Marine Warning | MFL | 23 min | |
| Mar 10, 11:24 AM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe | 66 min |
| Mar 10, 11:31 AM EST | Special Marine Warning | MFL | 59 min | |
| Mar 10, 11:51 AM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 24 min |
| Mar 10, 11:54 AM EST | Special Marine Warning | MFL | 66 min | |
| Mar 10, 12:01 PM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 44 min |
| Mar 10, 12:14 PM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 31 min |
| Mar 10, 12:18 PM EST | Special Weather Statement | MFL | Broward | 27 min |
| Mar 10, 12:33 PM EST | Special Marine Warning | MFL | 87 min | |
| Mar 10, 2:03 PM EST | Special Marine Warning | MFL | 57 min | |
| Mar 10, 3:30 PM EST | Special Marine Warning | MFL | 45 min |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.